It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-28-2012, 08:49 PM   #1
Newbie
(female)
 
Join Date: Jul 2012
Location: Sharpsburg, Ga USA
Posts: 9
nanahand HB User
Smile Rapid heart beat

I'm a 57 year old woman and have had high blood pressure since about 20 years old. I have been on many different medications over the years and am now onn Lisinopril/hctz 10-12.5 and amlodipine 10mg. I found I could not take them together, to sluggish feeling, so take lisinopril on morning and amlodipine around 6 p.m. Usually about 2 hours after taking amlodipine I take my blood pressure and it's fine, usually on the low side to me, 104/64 but my pulse is like 104. Any help on this? In the morning it's around 80.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:15 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!